# SDR DHLA200800006

- Difficulty date: January 20, 2008
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46002
- Aircraft time: 90,198 hours, 28,107 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Fire Loop
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E

## Discrepancy

FLT 631,  NR 1 ENGINE FIRE WARN COMES ON INTERMITTENTLY AT CRUISE FLIGHT FL 350 3 TIMES AND BOTH FIRE LOOPS CHECKED OK AND IN DESCENT FIRE LIGHT CAME ON STEADY.  COMPLETED ENG FIRE CHECKLIST (CONT) LIGHT REMAINED ON, BOTH BOTTLES DISCHARGED IN A LOOP.  FOUND LOOSE CONNECTORS AT PYLON "A" AND "B" LOOPS.  SECURED SAME IAW 26-10-01.  OPS NORMAL.  REPLACED BOTH FIRE EXT BOTTLES IAW DC-8 MM 26-20-01.  NO EVIDENCE OF FIRE AT NR 1 ENGINE NOTED.  AIRCRAFT RETURNED TO SERVICE. ACFT GROUNDED.
